for the past 5 months or so i have been on 5mg percs 5x a day for unknown pain in my body mostly my muscles and i have still been in so much pain lately i decided no point in taking them so im weaning off them as i see no benefit from them and within the past week i have went from 5x day to 3x day im having worse pain all in my muscles it so bad its like an inside out sunburn deep in my tissue that i cannot touch its all in my neck/shoulders/back and i cannot touch the pain no matter how hard i press, and my neck muscles feel like they are being pulled all the time. this is similar to the pain i think i started taking them for but it seems so much worse. Its a 24/7 pain and does not wean at all it stays at 100% excruciating pain all day and i cannot take it much longer.
Are you having other WD symptoms, such as profuse perspiring, panic attacks, goose flesh, nightmares, vomitting or other GI issues? If not, this pain may just be the original pain rearing it's ugly head now that you've titrated down on your pain meds.
May I ask if you've been checked for Fibromyalgia?
I started taking pain medicine due to having had Polio then effects later in life that left me with issues of pain so severe all I could do was either lay on the couch or take the medicine, I still have times that I try and come off the medicine then I not only am in severe withdrawl but in severe pain to where I can't walk, my doctor does not suggest that for me but in your case I agree with the other post if you leave it at the higher dose and keep working at a very slow pace you may not be in so much pain that you can't tolerate withdrawl + the pain combined, I live in Indiana where summer will be coming, Winter months even through a mild winter would not make it any easier, with the summer months coming maybe that will also help you because you can be out and about, since I came to this site in January there are many caring compassionate, understanding people here who you can recieve support from, We would be glad to have you as part of the group here, names such as Pattishan, Sweetlemon, Pledge, JK, Maso, ChristineATU, Robert_325,mpvt or Dave, Suzanne, Mary, Marvell, Dzoobaby, Laurie Shay, Joebud, Uppy, and many more, just thought I would mention this as an option of support to you, It is my sincere hope that you improve, whether it's pain or withdrawl it's hard to move on, I wish you all the best!
If you are going to wean off the percs, I recommend you go a little slower. Try reducing by one pill a day every week rather than by 2 pills in one week. You should be able to avoid withdrawals that way. You may still experience painful muscles as you will not be getting the pain relief your body is use to but at least the withdrawals should be less. Have you thought about having the pain diagnosed? You may well benefit from non narcotic pain relief such as from a non steriodal anti inflammatory. You would have to discuss this with your doctor, but I highly recommend it.
thank you all for the support, i have tried getting the pain diagnosed but no one seems to know whats going on i have had Xrays, Bonescans, Blood work, Physical Therapy, Chiropractor. All my doctor knows is he says it seems to be muscoskeletal but has no idea what or why. I have tried so many meds to no avail, I have tied naproxen/diclofenac/ty 3/ultram/lyrica/cymbalta/vallium. and the only thing that gives me some relief sometimes is the vallium and i think its only because it kind of gets me a little high or something it seems like ultra relaxed but that only lasts a short time if at all. With the percs i have cut it back 1/2 5mg pill every 2 days so now im at 2.5 pills a day as i started at 5x a day. I havent had alot of other symptoms but i have been nauseous a couple times in the past few days but thats about all i can think of. Im getting more and more depressed its been almost a year now. I can take the sore muscles but this burning pain is the worst thing i can ever imagine. I cannot sit/do anything anymore.
Jeremey, have they suggested fibromyalgia as the source of the pain and aches and pulling in the muscles. It is not as rare for men to have it as it was once believed and may be caused from earlier trauma or injury. There is a list of withdrawal symptoms for opiates known as the COWS sheet ( clinical opiate withdrawal scale) and you really didn't list many of it's symptoms, so, you may really not be in withdrawal, just have a couple of symptoms that also occur while a person would be in withdrawal. Fibro is usually diagnosed by symptoms only, and I think it is worth looking into. I have it, and benzos often worked better than pain pills for it for me. Luckily I am not in a flare now, but it can get bad and then suddenly ease up and the only rhyme or reason with me seems to be weather related. When you are in the worst pain, are you by chance running a low grade fever? Are you fatigued, but have insomnia? Do you have points on your shoulders that really really hurt if someone touches them. These are some other symptoms of fibro. I hope you get relief soon. Patti
- Oxycodone Information for Consumers
- Oxycodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Oxycodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Aug 2010 • 2 answers
Posted 3 May 2011 • 2 answers
Posted 9 Jan 2017 • 0 answers
Posted 24 Aug 2017 • 1 answer
Posted 2 days 20 hours ago • 2 answers